# SDR SWIA2022122267023

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 46,054 hours, 30,161 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT. (FLIGHT 3146) TROUBLESHOT & FOUND 1ST FAULT FLAGGED TO BE NWS CAUTION.  TROUBLESHOT & FOUND NLG TO BE BOTTOMED OUT, NO NITROGEN, BUT STILL HAD FLUID. VERIFIED NO LEAKS TO NLG. IAW AML 1053076. WHEN ACFT TOOK OFF, THE LACK OF NITROGEN PREVENTED STRURT FROM EXTENDING CAUSING WOW & LOCK SENSORS TO OPEN & CLOSE REPEATIDLY CAUSING TRANSITION ISSUES. SUSPECTED FAILED SERVICING VALVE THAT ALLOWED A DEPLETION OF NITROGEN FROM NLG SHOCK STRUT.  REPLACED THE VALVE.   PERFORMED MULTIPLE GEAR SWINGS IN REFERENCE TO AMM 32-30-00 WHILE MONITORING HYD 3 SYSTEM PRESSURE TO ONLY DROPPING TO 2900 PSI, WITHIN LIMITS. ALL FUNCTIONS & INDICATIONS OPS CHECKED GOOD. ORIG SUBMISSION DATE: 12/22/2022
